# SDR SWAA2015073042368

- Difficulty date: June 25, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK FASTENER HOLES CRACKED AT BS 727B, LBL 24.75, OUTBOARD FORWARD, OUTBOARD AFT, INBOARD FORWARD & INBOARD AFT.  REPAIRED SEAT TRACK PER ER & EA.
